advertisement
Question
Posted by: Vried | 2008/09/11

Get of depression pills - deparoc

Good day
00-0-=-=0

My friend is trying to get off depression pills (deparoc), But he can only go max 3 days before he gets withdrawl systems (body shakes, he feels asif there is socks that goes through his brain, heart bouncing.,.

Is there any way to get of this drug ? He dus not need it anymore..
He has been taking it for +- 8 Years.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Deparaoc is a generic form of Paroxetine, also sold under other names. Firstly, he should not stop antidepressants except on the advice of his doctor --- stopping them too soon brings a substantial risk of the Depression returning. Then he should ask the doc, if he thinks its the right time to stop the pills, for advice on a personalized way to cut down gradually on the dose. You seem to be describing the sort of withdrawal effects some people doo indeed describe on stopping such a drug too soon and too suddenly. He would be wise to go back onto his normal dose of the med until he can see his doctor to discuss stopping. After 8 years, n his system would be very used to having this drug around, and perhaps more shaken when it suddenly stopped

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement